does anybody noted an increase in moles and stain on the skin while on TKI? i think i had more moles now than before treatment and i always avoid the sun despites live in a very sunny city.
increased moles and stain on skin
Posted 14 June 2015 - 05:24 AM
Posted 14 June 2015 - 10:51 AM
I had a lot of freckles when I was growing up. I hadn't seen any in years. I seem to be loaded with them again. And have a lot more darker moles.
1 2012 CML detected Started Gleevec 400 mg
In nov 2014 my pcr started to rise by Feb I stopped Gleevec and went onto
2 2015 Tasigna 600 mg/day
I have been PCRU for 2 years and stopped Tasigna 4 7 2017
5 8 2017 results 0.008
5 30 2017 results 0.028
6 30 2017 results 0.3, I have restarted the Tasigna because it went above 0.1
11 2011 CML detected Started Gleevec 400 mg
He went 2 1/2 years on gleevec and lost PCRU
Started Sprycel went PCRU for 2 years and stopped the Sprycel, went back for 3 month checkup and PCR was 8.0
He went back onto Sprycel and now is PCRU again
3 16 2017 results 0.008
6 1 2017 results 0.002
Posted 14 June 2015 - 07:16 PM
I'm aware that skin can become paler while on Gleevec. The TKI impacts the C-Kit.
Posted 14 June 2015 - 09:37 PM
Yep - either my moles stand out more that I have paler skin, or they actually got darker.
I also noticed that all my scars became much lighter and more prominent (I have a lot!!)
Diagnosed 9 June 2011, Glivec 400mg June 2011-July 2017, Tasigna 600mg July 2017-present (switched due to intolerable side effects, and desire for future cessation attempt).
Commenced monthly testing when MR4.0 lost during 2012.
2017: <0.01, <0.01, 0.005 (200mg Glivec, Adelaide) <0.01, 0.001 (new test sensitivity)
2016: <0.01, <0.01, PCRU, 0.002 (Adelaide)
2015: <0.01, <0.01, <0.01, 0.013
2014: PCRU, <0.01, <0.01, <0.01, <0.01
2013: 0.01, 0.014, 0.016, 0.026, 0.041, <0.01, <0.01
2012: <0.01, <0.01, 0.013, 0.032, 0.021
2011: 38.00, 12.00, 0.14
Posted 16 June 2015 - 02:50 PM
BMB 9:22 translocation
1/19/15 began 400 mg gleevec
1/22/15 bcr 37.2 IS
2/6/15 bcr 12.5 IS
3/26/15 bcr 10.3 IS
6/29/15 bcr 7.5 IS
9/24/15 bcr 0.8 IS
1/4/16 bcr 0.3 IS
Started 100 mg dasatinib, mutation analysis negative
4/20/16 bcr 0.03 IS
8/8/16 bcr 0.007 IS
12/6/16 bcr 0.002 IS
Lowered dasatinib to 70 mg
4/10/17 bcr 0.001 IS
Lowered dasatinib to 50 mg
7/5/17 bcr 0.004 IS
8/10/17 bcr 0.001. Stopped TKI in prep for September surgery.
9/10/17 bcr 0.006
10/10/17 bcr 0.088
Posted 25 June 2015 - 09:19 PM
Yes, oh yes! More moles and even had a couple of them biopsied (benign) because the dermatologist said people don't get "new" moles. If I'd told her how many were new, I'd be rather scarred by biopsies. Most of mine, I've noticed on my lower legs. On one hand I have what looks like an extra pigmented circle approx. 2-3mm and another one on the opposite hand (finger) about 3-4mm in diameter. A couple of times, I noticed what looked like splinter hemorrhages under a couple of fingernails too, but not lately. I can't help but wonder what this TKI is doing to my body beside its desired effect.
Posted 25 June 2015 - 11:28 PM
Well...this is not exactly what you asked, but I think I may have developed Vitiligo (which is a skin condition where you have patches of very white skin, along with natural color (whatever that might be). Spent a week at the beach about 3 weeks ago, did not burn and not peeling. Barely saw the sun but did get a bit of color. This is not known to be due to age, if that's what it is. I've read that Michael Jackson had it, and I've seen it on people of varied ages. It'll be interesting to see where this goes.
Dx: 01 March 2011
Sprycel 100 mg per day since dx
MMR: July 2013
numerous side effects
Thankful for the gift of each new day, and try to live it to the fullest
Posted 21 March 2016 - 10:16 AM
Count me as part of the vitiligo group. I've noticed a few patches of pale skin developing. Also had a few warts removed since my diagnosis. Dermatologist says both are linked/due to immune system, which clearly points to leukemia or TKI or both. Been on Tasigna since Jan '15.
Anyone else? It's my first 'outward' sign of my disease, a little disheartening.
Male, Dx Jan '15 in Chronic Phase at age 35
1/10/15 - 74.8%
April '15 - 1.7%
Oct '15 - 0.48%
Mar '16 - 0.24%
Apr '16 - 0.08%
July '16 - 0.09%
Oct '16 - 0.06%
Jan '17 - 0.0684%
April '17 - 0.08233%
July '17 - 0.034407%
Oct '17 - 0.043
Jan '18 - 0.028
Posted 21 March 2016 - 04:22 PM
I had the pasty white skin on Sprycel, and like many others my scars and skin blemishes were more noticeable. The only thing I did not do was burn with sun exposure, although I did not tan either.
Posted 21 March 2016 - 04:48 PM
These are worrisome effects. I have read that melanin plays a small but protective role in not letting the harmful rays through, and because our melanin production is haywire (that's why we're pasty no-color) thanks to the TKIs, I have a personal belief that those UV hummers are going straight on in like kamikazes and drumming the DNA to mutant smithereens. I've had three basal cell carcinomas since I've been on Sprycel and I am not in the risk groups (unless you count being old, which they do, indeed, count). Still. I just don't think there are work-arounds for this particular hit on the cells, and it has me worried. It has me worried, generally, that nobody in the research world seems to worry about long-term effects of errant TKI hits on all our systems.
Dx July 2009 on routine physical. WBC 94. Started Gleevec 400 mg Sept 2009. MMR at 2yrs. Side effects (malaise, depression/anxiety, fatigue, nausea, periorbital edema) never improved. Kidney issues developed because of Gleevec. Switched to Sprycel 70 mg in Aug 2011. Above side effects disappeared or improved. Have been MR3.5 - 4.5 ever since. Two untreated pleural effusions followed by one treated by stopping Sprycel Jan 2017. After 9 weeks, PCR showed loss of MMR; re-started Sprycel at 50 mg and in 3 months was back to <0.01% IS. Pleural effusion returned within a couple of months, same as before (moderate, left side only). Stopped Sprycel 50 mg for 12 weeks; pleural effusion resolved. At about a monthoff the drug, PCR was 0.03; at 11 weeks it was 2.06 - lost CCyR? Have returned to 50 mg Sprycel for 3 weeks, intending to reduce to 20 mg going forward.
Posted 21 March 2016 - 06:30 PM
Posted 21 March 2016 - 11:48 PM
CyCR - Aug 2014, Positive for 1 chromosome Sep 2015. PCR: 12.77 in Oct, 2012 to 0.04 (MDA) in Mar, 2016. 4/2016 - 0.126 (Local lab (IS); 05/2016 - 0.195 (local); 6/2016 - 0.07 (MDA); 7/2016 - 0.03 (local) 9/13/2016 - 0.16 (MDA); 9/26/2016 - 0.31 (MDA); 11/2016 - 0.012 (local); 01/2017 - 0.24 (MDA); 04/2017 - 0.09 (MDA); Cytogenetics show der(1:7)(q10;p10)7 chromosome mutation. Repeat of Sep 2015. PCR - 6/2017- 0.035 (local); 10/2017- 0.02 (MDA)
Posted 22 March 2016 - 07:25 PM
TKI drugs can cause repigmentation, which ends up looking like patchwork or tanned and non-tanned skin in a camo pattern. It is not harmful and is not caused by the leukemia itself. It is not actually vitiligo which is when the pigmented cells actually die. This is not the same thing.
Posted 22 March 2016 - 11:07 PM
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users